# SDR NOCA2012060404312

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part serial: 620
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 767-54-002 FOUND CRACK INDICATION OF NR 2 ENGINE UPPER OUTBOARD PYLON MID SPAR FITTING, CONFIRMED CRACK ON SECOND FASTENER HOLE (FROM AFT TO FWD POSITION) INBOARD ROW.  REMOVED AND REPLACED PYLON O/B MIDSPAR FITTING IAW SB 767-54-0081.  INSTALLED FITTING P/N 311T2151-20, S/N 1178, P/N OFF IS UNREADABLE, S/N OFF 620.
